# SDR SWAA2014012024260

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 69,438 hours, 58,360 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS DECK CRACKED AT BS 663.75 LBL 7.  REPAIRED WEB IAW EO & EA.
